# SDR UPS97822655

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 1230-1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, CORROSION ON STR 29R BETWEEN STA 1230-1240.  REMOVED, FABRICATED, AND INSTALLED NEW SPLICE IAW SRM 51-1-20 AND SRM 53-2-2 FIG 10.
